# SDR SWIA20240901

- Difficulty date: September 1, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,308 hours, 30,497 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Nicked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE, DOOR SIDE HAS VARIOUS SCUFFS AND NICKS, (MARKED)    HN00184680 (C-CHECK RO 12/21/2024) (FILED OPEN)REMOVED DAMAGE FROM HINGE AT MARKED LOCATIONS. REF: CRJ-700 S.R.M. 51-12-00-001-001-A01. EVALUATED PASSENGER DOOR PIANO HINGE ON DOOR SIDE. TYPE I REPAIR, STEP 2 ENSURED REMAINING LUG WALL THICKNESS MEASURED 0.100". REMAINING LUG WALL THICKNESS IS 0.115" AND TYPE IV REPAIR STEP 2, ENSURED A MAXIMUM OF 0.080" WAS NOT BLENDED FROM LUG LAND, MATERIAL REMOVED 0.013". DOOR HINGE WITHIN ALLOWABLE LIMITS REF. REO 670-52-11-511  REV -E DATED 2017-08-02. PASSENGER DOOR PIANO HINGE, DOOR SIDE SPOT PAINTED REF CRJ 700 SRM 51-25-15-001-001-A01. COMPLIED WITH 51-900-1002-SKY.
